# SDR FDEA201408052067

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 79,382 hours, 39,376 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD BEHIND SLIDE ARMING LEVER R1 DOOR MISSING, FELL DOWN INSIDE DOOR COVER.  REATTACHED PLACARD IAW SMP.
